Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

All $ \alpha $-convex functions are univalent and starlike


Authors: Sanford S. Miller, Petru Mocanu and Maxwell O. Reade
Journal: Proc. Amer. Math. Soc. 37 (1973), 553-554
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1973-0313490-3
MathSciNet review: 0313490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors show that $ \alpha $-convex functions are starlike, $ - \infty \leqq \alpha \leqq \infty $, thus extending some earlier results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313490-3
Article copyright: © Copyright 1973 American Mathematical Society